|Robust filtering for bilinear uncertain stochastic discrete-time systems|
|Wang, Zidong; Qiao, Hong; Wang, ZD
|Source Publication||IEEE TRANSACTIONS ON SIGNAL PROCESSING
|Abstract||This paper deals with the robust filtering problem for uncertain bilinear stochastic discrete-time systems with estimation error variance constraints. The uncertainties are allowed to be norm-bounded and enter into both the state and measurement matrices. We focus on the design of linear filters, such that for all admissible parameter uncertainties, the error state of the bilinear stochastic system is mean square bounded, and the steady-state variance of the estimation error of each state is not more than the individual prespecified value. It is shown that the design of the robust filters can be carried out by solving some algebraic quadratic matrix inequalities. In particular, we establish both the existence conditions and the explicit expression of desired robust filters. A numerical example is included to show the applicability of the present method.|
|Keyword||Bilinear Stochastic Systems
Quadratic Matrix Inequalities
|Corresponding Author||Wang, ZD|
|Affiliation||Coventry Univ, Sch Math & Informat Sci, Control Theory & Applicat Ctr|
Wang, Zidong,Qiao, Hong,Wang, ZD. Robust filtering for bilinear uncertain stochastic discrete-time systems[J]. IEEE TRANSACTIONS ON SIGNAL PROCESSING,2002,50(3):560-567.
Wang, Zidong,Qiao, Hong,&Wang, ZD.(2002).Robust filtering for bilinear uncertain stochastic discrete-time systems.IEEE TRANSACTIONS ON SIGNAL PROCESSING,50(3),560-567.
Wang, Zidong,et al."Robust filtering for bilinear uncertain stochastic discrete-time systems".IEEE TRANSACTIONS ON SIGNAL PROCESSING 50.3(2002):560-567.
|Files in This Item:||
||There are no files associated with this item.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.